# SDR 07FDEA03141

- Difficulty date: August 27, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 55,529 hours, 12,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, MAIN DECK CARGO SEAT TRACK LBL 47.5 FOUND CRACK.  09-04-07   MAIN DECK CARGO SEAT TRACK FROM STA 625 TO STA 665 LBL 47.5 REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG. 1 VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
